# SDR RAIA2018092070002

- Difficulty date: August 27, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bracket
- Part number: 14529464603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 47 STR END FITTING BRACKET IS CRACKED BELOW LT FLOOR SILL. INSTALLED AND SEALED NEW SUPPORT BRACKET AT FRAME 47.
